Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 44, NWS Green Bay, WI

May 17, 20178 counties in Wisconsin

NWS Green Bay, WI issued this severe thunderstorm warning at May 17, 2017, 9:26 PM CDT for 8 counties in Wisconsin. It was in force for 49 min. 15 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 17, 2017, 9:26 PM CDT (02:26 UTC)
Expired
May 17, 2017, 10:15 PM CDT
In force
49 min
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
70.0 mph

Counties Calumet County, WI, Marathon County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI

The radar

The Green Bay radar (KGRB), 70 km from the middle of the area, began a volume at 02:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 17, 9:30 PM CDTTSTM WND GST 35Stevens Point, WIMEASURED 35 MPH SUSTAINED WINDS. CORNER OF HWY HH AND 51.
May 17, 9:30 PM CDTTSTM WND GST 41Plover, WI
May 17, 9:37 PM CDTTSTM WND DMG2 S Waupaca, WITREES AND POWER LINES DOWN
May 17, 9:42 PM CDTTSTM WND GST 49Waupaca, WI
May 17, 9:48 PM CDTTSTM WND DMGManawa, WITREES AND POWER LINES DOWN
May 17, 9:54 PM CDTTSTM WND GST 58New London, WINO DAMAGE NOTED. TIME ESTIMATED.
May 17, 9:55 PM CDTTSTM WND GST 42New London, WIREPORT FROM WBAY WEATHERBUG SITE.
May 17, 10:00 PM CDTTSTM WND DMG3 N Eureka, WIONE TREE DOWN EAST OF HWY K AND BANNER HILL ROAD. TIME ESTIMATED.
May 17, 10:00 PM CDTTSTM WND DMGShiocton, WICOUPLE REPORTS OF WIRES DOWN
May 17, 10:02 PM CDTTSTM WND DMGClintonville, WITREES AND POWER LINES DOWN
May 17, 10:03 PM CDTTSTM WND GST 50Marion, WI
May 17, 10:05 PM CDTTSTM WND GST 50Clintonville, WIESTIMATED WIND GUST.
May 17, 10:05 PM CDTTSTM WND GST 61Appleton, WI
May 17, 10:08 PM CDTTSTM WND GST 40S Shiocton, WIALSO NOTICED POWER LINE FLASH TO THE SW SHORTLY BEFORE MEASURING THE GUST.
May 17, 10:12 PM CDTTSTM WND DMGNichols, WICOUPLE REPORTS OF WIRES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 17, 3:13 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 2.4 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2017-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 483 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2017-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 128 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
483 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
1467 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
128 m²/s²
0-3 km storm-relative helicity
202 m²/s²
Significant tornado parameter
0.2
Supercell composite
7.7

Open this sounding in Storm Lab

The text

As transmitted.

706 
WUUS53 KGRB 180226
SVRGRB
WIC015-073-087-097-115-135-137-139-180315-
/O.NEW.KGRB.SV.W.0044.170518T0226Z-170518T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
926 PM CDT WED MAY 17 2017

The National Weather Service in Green Bay has issued a

* Severe Thunderstorm Warning for...
  Portage County in central Wisconsin...
  Eastern Marathon County in central Wisconsin...
  Western Calumet County in east central Wisconsin...
  Winnebago County in east central Wisconsin...
  Eastern Waushara County in central Wisconsin...
  Waupaca County in northeastern Wisconsin...
  Outagamie County in northeastern Wisconsin...
  Shawano County in northeastern Wisconsin...

* Until 1015 PM CDT.

* At 925 PM CDT, severe thunderstorms were located along a line
  extending from Whiting to 10 miles northeast of Wautoma to near
  Princeton to near Waterloo, moving northeast at 65 mph.

  HAZARD...70 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings. 

* Locations impacted include...
  Appleton, Oshkosh, Stevens Point, Shawano, Waupaca, Menasha, Little
  Chute, New London, Kimberly and Berlin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A tornado watch remains in effect until 100 AM CDT for central, north
central, northeastern and east central Wisconsin.

LAT...LON 4398 8889 4398 8914 4411 8920 4446 8973
      4451 8973 4451 8978 4512 8929 4510 8922
      4503 8922 4503 8899 4494 8898 4494 8874
      4486 8873 4485 8857 4394 8817 4394 8840
      4389 8841 4389 8888
TIME...MOT...LOC 0225Z 207DEG 58KT 4448 8956 4418 8916 4391 8904 4315
8893

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$

AK
3 follow-up statements
029 
WWUS53 KGRB 180243
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
943 PM CDT WED MAY 17 2017

WIC015-073-087-097-115-135-137-139-180315-
/O.CON.KGRB.SV.W.0044.000000T0000Z-170518T0315Z/
Portage WI-Marathon WI-Calumet WI-Winnebago WI-Waushara WI-
Waupaca WI-Outagamie WI-Shawano WI-
943 PM CDT WED MAY 17 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHERN PORTAGE...EASTERN MARATHON...WESTERN CALUMET...
WINNEBAGO...EASTERN WAUSHARA...WAUPACA...OUTAGAMIE AND SHAWANO
COUNTIES...

At 943 PM CDT, severe thunderstorms were located along a line
extending from 7 miles east of Mosinee to 6 miles south of Randolph
to near Fremont to near Horicon, moving northeast at 60 mph.

HAZARD...70 mph wind gusts and nickel size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

Locations impacted include...
Appleton, Oshkosh, Stevens Point, Shawano, Waupaca, Menasha, Little
Chute, New London, Kimberly and Clintonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

A tornado watch remains in effect until 100 AM CDT for central, north
central, northeastern and east central Wisconsin.

LAT...LON 4398 8890 4423 8913 4445 8933 4458 8972
      4512 8929 4510 8922 4503 8922 4503 8899
      4494 8898 4494 8874 4486 8873 4485 8857
      4394 8817 4394 8840 4389 8841 4389 8888
      4398 8889
TIME...MOT...LOC 0243Z 228DEG 56KT 4476 8954 4448 8909 4421 8884 4351
8865

HAIL...0.88IN
WIND...70MPH
 
$$

EB
819 
WWUS53 KGRB 180253
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
953 PM CDT WED MAY 17 2017

WIC137-180303-
/O.CAN.KGRB.SV.W.0044.000000T0000Z-170518T0315Z/
Waushara WI-
953 PM CDT WED MAY 17 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WAUSHARA COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore the warning has been cancelled.

A tornado watch remains in effect until 100 AM CDT for central, north
central, northeastern and east central Wisconsin.

LAT...LON 4390 8876 4408 8877 4417 8889 4424 8889
      4425 8898 4456 8920 4469 8963 4512 8929
      4510 8922 4503 8922 4503 8899 4494 8898
      4494 8874 4486 8873 4485 8857 4394 8817
      4394 8840 4389 8841
TIME...MOT...LOC 0253Z 207DEG 58KT 4488 8946 4460 8901 4433 8876 4363
8857

$$

WIC015-073-087-097-115-135-139-180315-
/O.CON.KGRB.SV.W.0044.000000T0000Z-170518T0315Z/
Portage WI-Marathon WI-Calumet WI-Winnebago WI-Waupaca WI-
Outagamie WI-Shawano WI-
953 PM CDT WED MAY 17 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHEASTERN PORTAGE...EASTERN MARATHON...WESTERN CALUMET...
WINNEBAGO...WAUPACA...OUTAGAMIE AND SHAWANO COUNTIES...

At 953 PM CDT, severe thunderstorms were located along a line
extending from near Weston to near Randolph to near New London to
near Oakfield, moving northeast at 65 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Appleton, Oshkosh, Shawano, Waupaca, Menasha, Little Chute, New
London, Kimberly, Clintonville and Randolph.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A tornado watch remains in effect for the warned area. Tornadoes can
develop quickly from severe thunderstorms. Although a tornado is not
immediately likely, if one is spotted act quickly and move to a place
of safety inside a sturdy structure, such as a basement or small
interior room.

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 100 AM CDT for central, north
central, northeastern and east central Wisconsin.

LAT...LON 4390 8876 4408 8877 4417 8889 4424 8889
      4425 8898 4456 8920 4469 8963 4512 8929
      4510 8922 4503 8922 4503 8899 4494 8898
      4494 8874 4486 8873 4485 8857 4394 8817
      4394 8840 4389 8841
TIME...MOT...LOC 0253Z 207DEG 58KT 4488 8946 4460 8901 4433 8876 4363
8857

HAIL...<.75IN
WIND...60MPH
 
$$

Kieckbusch
911 
WWUS53 KGRB 180316
SVSGRB

Severe Weather Statement
National Weather Service Green Bay WI
1016 PM CDT WED MAY 17 2017

WIC015-073-087-097-115-135-139-180324-
/O.EXP.KGRB.SV.W.0044.000000T0000Z-170518T0315Z/
Portage WI-Marathon WI-Calumet WI-Winnebago WI-Waupaca WI-
Outagamie WI-Shawano WI-
1016 PM CDT WED MAY 17 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PORTAGE...EASTERN
MARATHON...WESTERN CALUMET...WINNEBAGO...WAUPACA...OUTAGAMIE AND
SHAWANO COUNTIES WILL EXPIRE AT 1015 PM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire. Please refer to the 
new severe thunderstorm warning that was just issued for much of 
east central and northeast Wisconsin.

A tornado watch remains in effect until 100 AM CDT for central, north
central, northeastern and east central Wisconsin.

LAT...LON 4390 8876 4408 8877 4417 8889 4424 8889
      4425 8898 4456 8920 4469 8963 4512 8929
      4510 8922 4503 8922 4503 8899 4494 8898
      4494 8874 4486 8873 4485 8857 4394 8817
      4394 8840 4389 8841
TIME...MOT...LOC 0314Z 207DEG 58KT 4516 8926 4488 8881 4461 8856 4391
8837

$$

Kieckbusch

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 8:57 PM CDT, 29 minutes earlier.

Area forecast discussion, May 17, 8:57 PM CDT, 29 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Green Bay WI
857 PM CDT Wed May 17 2017

New Information added to update section

.UPDATE...
Issued at 851 PM CDT Wed May 17 2017

Severe risk is about to spread into east-central Wisconsin as
large, mature MCS races ENE into the area. The system produced
widespread wind damage over SW WI within the past few hours.
Extended WW233 to the lake, and to 06Z to cover the situation.
Primary risk will be of damaging winds, though there is still the
possibility of QLCS tornadoes.

UPDATE
Issued at 807 PM CDT Wed May 17 2017

Perhaps the severe threat for east-central Wisconsin is becoming
a little clearer. Although small cells were now developing south
of the main line moving through central Wisconsin, it appears the
main threat will be with the arrival of the QLCS racing NE out of
SW WI.

In addition, strong gradient winds due to mixing have been edging
closer to the southern part of the forecast area (G44 at FLD).
Main threat will be wind.

UPDATE
Issued at 708 PM CDT Wed May 17 2017

Severe threat continues to gradually evolve across the area.
Although it will be moving out of the strongest instability, the
line over central Wisconsin is likely to maintain its intensity as
it surges into north-central Wisconsin during the evening.

The specifics of the evolution of the severe threat in eastern
Wisconsin is a little more unclear. The line in central Wisconsin
could build southeast and merge with the small cluster of storms
now entering southeast Wisconsin. It is also possible it may take
until the QLCS racing northeast from Iowa arrives in the area later
this evening. But given the intense QG forcing (at least for May)
continuing to bear down on the area from the southwest (in
advance of intense negatively-tilted shortwave ejecting across
Iowa), it is likely convection will affect the area at some point.
Assuming storms develop over eastern Wisconsin, there appears to
be sufficient shear and instability for them to pose a severe
threat.
&&

.SHORT TERM...Tonight and Thursday
Issued at 242 PM CDT Wed May 17 2017

A low pressure system, clearly seen spinning across the Missouri
Valley, will continue moving northeast towards northern Wisconsin
this afternoon and is forecast to be over the forecast area late
tonight and early Thursday morning. As this system tracks towards
the area instability will increase precipitously this afternoon
and this evening with forecast MUCAPEs of 2000 to 2500 J/kg. An
18Z KGRB RAOB sounding already shows 1100 J/kg of SBCAPE, which is
expected to rise as surface temperatures rise to around 80 this
afternoon. In addition to the instability 0-6 km bulk shear values
are expected to increase to around 50 knots. This setup points to
an increased severe weather potential for northeast Wisconsin, as
noted by the Slight Risk from the SPC convective outlook. The main
severe weather threat appears to be winds, as noted by the strong
50+ knots of wind starting as low as 8800 ft in the 18Z KGRB RAOB,
and 70 knots noted just above 20k ft agl. In addition to damaging
winds, large hail is possible with a fat CAPE profile in the hail
growth zone as well as tornadoes given the low level shear noted
in the low levels of the RAOB sounding. Models are indicating a
very long night in store for the forecast area as several rounds
of strong to severe storms track through the forecast area through
the overnight hours. Preliminary thoughts are there could be 3
rounds, however there could be more or less based on how the low
progresses towards the area tonight and how long the instability
can remain in place after sunset.

In addition to severe weather, flooding will be a concern across
north-central Wisconsin where several rounds of showers and
thunderstorms have already passed through yesterday night. However
the fast winds noted in the sounding will lead to fast moving
storms during this period, keeping the chances for training over
any given area rather low. Therefore will hold off on any flood
watches for this area at this time.

The storms will exit the area late tonight and Thursday morning as
the low moves through the area and a cold front brings a cooler,
more stable airmass to the region. Temperatures Thursday afternoon
are expected to fall behind the cold front despite being the
middle of May, a rare event for this time of year.

.LONG TERM...Thursday Night Through Wednesday
Issued at 242 PM CDT Wed May 17 2017

Very cool conditions expected at the beginning of the period, then
temperatures will modify early next week but will remain below
normal for the latter half of May. Winds will gradually diminish
later Thursday with a frost or freeze expected north and west of
the Fox Valley. Conditions across the Fox Valley and lakeshore a
little more tricky as winds stay up even late at night. This will
more than likely limit the frost potential and keep temperatures
from 35 to 39 degrees. Highs on Friday will be very cool with
readings only reaching the middle to upper 50s. For Friday night,
clouds will be on the increase with chances of rain after
midnight.

Rain is expected on Saturday into Saturday night as the next
system moves across the region. The next chance of rain will be
next Tuesday and Wednesday. Below normal temperatures are expected
for much of the period.
&&

.AVIATION...for 00Z TAF Issuance
Issued at 708 PM CDT Wed May 17 2017

Thunderstorms will be the main aviation forecast issue. Once those
pass through later tonight, expect low ceilings and some lower
visibilities to push into north-central Wisconsin later tonight.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE.........Skowronski
SHORT TERM.....Kurimski
LONG TERM......Eckberg
AVIATION.......Skowronski
Hazardous weather outlook, May 17, 2:08 PM CDT, 7 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
208 PM CDT Wed May 17 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-181915-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
208 PM CDT Wed May 17 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...This afternoon and Tonight

There is a slight risk of severe thunderstorms across nearly all
of the forecast area. Large hail, damaging winds, and a few
tornadoes are possible. The afternoon and early evening hours have
the greatest potential for severe storms.

The thunderstorms will also produce heavy rain, especially across
far northern Wisconsin where local flooding is possible.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

A frost or freeze is likely north and west of the Fox Valley
Thursday night. Patchy frost is also possible across the Fox
Valley as well, but will depend if winds diminish late Thursday
night.

Thunderstorms are possible Saturday night but it is too early to
determine the severe weather threat at this time. There is also
the potential for heavy rain Saturday and Saturday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested this afternoon and tonight.

LMZ521-522-541>543-181915-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
208 PM CDT Wed May 17 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...This afternoon and Tonight

Increasing south winds and building waves will lead to hazardous
conditions in the Lake Michigan waters. There is a also a chance
of severe thunderstorms this evening.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

An abrupt wind shift from south to north will take place Thursday
during the morning or midday hours. Winds could gust to gale
force for a few hours from the north after the wind shift.

There is a chance for thunderstorms Saturday night. Winds and
waves hazardous to small craft are possible on Thursday.

Kurimski/Eckberg

In the hours before

Local storm report, May 17, 8:12 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
812 PM CDT WED MAY 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0707 PM     TSTM WND DMG     ATHENS                  45.03N 90.08W
05/17/2017                   MARATHON           WI   BROADCAST MEDIA

            SEMI TIPPED OVER IN ATHENS AROUND 708 PM. TIME ESTIMATED
            BASED ON RADAR.

&&

ECKBERG
Local storm report, May 17, 8:34 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
834 PM CDT WED MAY 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0828 PM     HAIL             4 E WAUPACA             44.34N 88.98W
05/17/2017  M1.00 INCH       WAUPACA            WI   TRAINED SPOTTER

            GUSTY WINDS AND HEAVY RAIN ALSO NOTED.

&&

KLB
Local storm report, May 17, 8:36 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
836 PM CDT WED MAY 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     TSTM WND DMG     ANTIGO                  45.15N 89.15W
05/17/2017                   LANGLADE           WI   LAW ENFORCEMENT

            TREES DOWN IN THE CITY OF ANTIGO.

0812 PM     TSTM WND DMG     ELCHO                   45.43N 89.18W
05/17/2017                   LANGLADE           WI   LAW ENFORCEMENT

            TREES DOWN IN ELCHO. TIME ESTIMATED BASED ON RADAR.

&&

ECKBERG
Local storm report, May 17, 8:49 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
849 PM CDT WED MAY 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 PM     TSTM WND DMG     WOODBORO                45.59N 89.55W
05/17/2017                   ONEIDA             WI   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN. TIME ESTIMATED BASED ON
            RADAR.

0816 PM     TSTM WND DMG     SUGAR CAMP              45.78N 89.30W
05/17/2017                   ONEIDA             WI   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN.

&&

ECKBERG
Local storm report, May 17, 9:02 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
902 PM CDT WED MAY 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0834 PM     TSTM WND DMG     2 N BOULDER JUNCTION    46.14N 89.63W
05/17/2017                   VILAS              WI   TRAINED SPOTTER

            WINDS THAT TOOK OUT SMALL TO MEDIUM SIZED TREE LIMBS.
            ALSO HEAVY RAIN.

&&

KLB
Local storm report, May 17, 9:13 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
913 PM CDT WED MAY 17 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0834 PM     TSTM WND DMG     1 NW BOULDER JUNCTION   46.12N 89.64W
05/17/2017                   VILAS              WI   TRAINED SPOTTER

            ABOUT 15 TO 20 INCH DIAMETER TREES DOWN ON ROADS. SOME
            ROADS ARE BLOCKED BY THE TREES. TIME ESTIMATED BY RADAR.

&&

KLB

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 7:13 PM CDTSevere Thunderstorm WarningGRBLincoln, Marathon50 min
May 17, 7:44 PM CDTSevere Thunderstorm WarningGRBLanglade, Lincoln, Marathon, Oneida29 min
May 17, 7:59 PM CDTSevere Thunderstorm WarningGRBLanglade, Marathon, Menominee, Portage, Shawano, Waupaca61 min
May 17, 8:10 PM CDTSevere Thunderstorm WarningGRBForest, Langlade, Oneida, Vilas37 min
May 17, 8:15 PM CDTRiver Flood AdvisoryGRBFlorence, Marinette36 hr
May 17, 8:15 PM CDTRiver Flood AdvisoryGRBFlorence, Marinette36 hr
May 17, 8:22 PM CDTSpecial Marine WarningGRB113 min
May 17, 8:37 PM CDTAreal Flood AdvisoryGRBLincoln, Marathon, Portage, Wood12 hr
May 17, 8:39 PM CDTSevere Thunderstorm WarningGRBFlorence, Forest, Marinette31 min
May 17, 8:54 PM CDTSevere Thunderstorm WarningGRBMarathon, Portage, Waushara, Wood44 min
May 17, 9:01 PM CDTRiver Flood WarningGRBWood51 hr
May 17, 9:03 PM CDTSevere Thunderstorm WarningGRBLanglade, Menominee, Oconto16 min
May 17, 9:34 PM CDTSpecial Marine WarningGRB116 min
May 17, 10:14 PM CDTSevere Thunderstorm WarningGRBBrown, Calumet, Kewaunee, Manitowoc, Oconto, Outagamie and 1 more61 min
May 17, 10:29 PM CDTSevere Thunderstorm WarningGRBLanglade, Marinette, Menominee, Oconto28 min
May 17, 10:48 PM CDTSevere Thunderstorm WarningGRBDoor, Kewaunee42 min
May 17, 11:20 PM CDTSpecial Marine WarningGRB85 min
May 18, 4:01 AM CDTGale WarningGRB17 hr
May 18, 4:01 AM CDTSmall Craft AdvisoryGRB24 hr
May 18, 4:51 AM CDTRiver Flood AdvisoryGRBFlorence, Marinette36 hr
May 18, 4:51 AM CDTRiver Flood AdvisoryGRBFlorence, Marinette36 hr
May 18, 4:51 AM CDTRiver Flood AdvisoryGRBMarinette36 hr
May 18, 5:29 AM CDTAreal Flood WarningGRBMarathon12 hr
May 18, 6:37 AM CDTRiver Flood WarningGRBLincoln62 hr
May 18, 6:37 AM CDTRiver Flood WarningGRBMarathon4 days
May 18, 6:46 AM CDTRiver Flood WarningGRBLincoln, Marathon62 hr
May 18, 7:29 AM CDTRiver Flood WarningGRBWood27 hr
May 18, 9:51 AM CDTRiver Flood WarningGRBMarathon57 hr
May 18, 2:50 PM CDTFrost AdvisoryGRBMarathon, Marinette, Menominee, Oconto, Portage, Shawano and 3 more17 hr
May 18, 2:50 PM CDTFreeze WarningGRBFlorence, Forest, Langlade, Lincoln, Marinette, Oconto and 2 more17 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.